Davide Bolognini
Davide Bolognini
Post-doc Researcher
Verified email at unifr.ch - Homepage
Title
Cited by
Cited by
Year
Binomial edge ideals of bipartite graphs
D Bolognini, A Macchia, F Strazzanti
European Journal of Combinatorics 70, 1-25, 2018
182018
Recursive Betti numbers for Cohen–Macaulay d-partite clutters arising from posets
D Bolognini
Journal of Pure and Applied Algebra 220 (9), 3102-3118, 2016
42016
Betti splitting via componentwise linear ideals
D Bolognini
Journal of Algebra 455, 1-13, 2016
32016
Cohomological dimension and arithmetical rank of some determinantal ideals
D Bolognini, A Caminata, A Macchia, M Mostafazadehfard
arXiv preprint arXiv:1503.06184, 2015
22015
Non-ridge-chordal complexes whose clique complex has shellable Alexander dual
B Benedetti, D Bolognini
arXiv, arXiv: 1910.06755, 2019
12019
The poset of proper divisibility
D Bolognini, A Macchia, E Ventura, V Welker
SIAM Journal on Discrete Mathematics 31 (3), 2093-2109, 2017
12017
Recursive Betti numbers for Cohen-Macaulay balanced clutters arising from posets
D Bolognini
arXiv preprint arXiv:1411.5629, 2014
12014
A non-chordal complex whose clique complex has shellable Alexander dual
B Benedetti, D Bolognini
arXiv preprint arXiv:1910.06755, 2019
2019
P-flag spaces and incidence stratifications
D Bolognini, P Sentinelli
arXiv preprint arXiv:1907.09047, 2019
2019
Betti splitting from a topological point of view
D Bolognini, U Fugacci
Journal of Algebra and its Applications, 2050116, 2019
2019
BETTI SPLITTING OF COMPONENTWISE LINEAR IDEALS
D BOLOGNINI
arXiv preprint arXiv:1410.6511, 2014
2014
The system can't perform the operation now. Try again later.
Articles 1–11